# SDR SWAA2014093032422

- Difficulty date: September 13, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 28,602 hours, 16,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RT ZEE ANGLE CORRODED BETWEEN BS 500A+14.5 TO 500B+19.  REMOVED ZEE ANGLE IAW SRM.
